Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feet getting hot, burning sensation. On B-complex. Why dizziness, varicose veins and positive stress test?

I AM ALMOST 72 YRS...MALE...MY BOTH FEET SEEMS TO BE GETTING HOT...NOT TO TOUCH BUT I FEEL THE BURNING SENSATION.....DOCTORS ADVISED B COMPLEX TABLETS...BUT NOT EFFECTIVE....HAVE ALSO DIZZINESS FEELING WHEN I WALK INSIDE THE HOUSE...AND HAVE VARICOSE VEINS ALSO...AND SOME HEART PROBLEMS...LIKE STRESS TEST IS POSITIVE BUT THALOMIDE TEST NEGATIVE A FEW YEARS AGO...AND FEEL DIFFICULT TO WALK AND WORST WHEN CLIMBING A GRADIENT...FEEL HOTTNESS IN CHEST .... WILL revert later for payment....
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Public Forum

Your case is complicated due to old age and multiple problems. From your description possible causes of your multiple suffering in order of preference:
-Decrease blood supply of lower limbs
-Cardiac ischemia
-Neuropathy
-Anxiety and depressive illness causing or increasing complaints
-Vitamin deficiency
-Thyroid hormone imbalance
-Anxiety and depressive illness causing or increasing complaints
-Combination of above reasons

Considering multiple possible possibilities you need evaluation by cardiologist, neurologist and psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
www.99doctor.com
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor